Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Best possible triangle inequalities for statistical metric spaces


Author: Edward Thorp
Journal: Proc. Amer. Math. Soc. 11 (1960), 734-740
MSC: Primary 62.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0119302-6
MathSciNet review: 0119302
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Menger, Statistical metrics, Proc. Nat. Acad. Sci. U.S.A. vol. 28 (1942) pp. 535-537. MR 0007576 (4:163e)
  • [2] B. Schweizer and A. Sklar, Espaces métriques aléatoires, C. R. Acad. Sci. Paris vol. 247 (1948) pp. 2092-2094. MR 0099068 (20:5512)
  • [3] -, Statistical metric spaces, Pacific J. Math. vol. 10 (1960). MR 0115153 (22:5955)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 62.00

Retrieve articles in all journals with MSC: 62.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0119302-6
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society